Back to Ask the Diabetes Team Ask the Diabetes Team

From Russellville, Arkansas, USA:

I have a brother-in-law who is type 1 diabetic and he goes into insulin shock about 3 times a week. Does insulin shock cause a person to become violent, with aggressive behavior? He's gets real mean acting.


Yes indeed. It is well known that very frequently hypoglycemia presents with sudden change of mood such as violent and aggressive behaviour. Intensive insulin treatment aimed at the best metabolic control can lead also to hypoglycemia unawareness that worsens such a phenomenon.


Original posting 28 Nov 1999
Posted to Hypoglycemia


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.